Jump to content
CrazyBoards.org

Recommended Posts

Everytime the Pdoc ups my Seroquel to anything over 300mg (and actually, even at 300mg), I experience akisthisia. I have to move constantly, and a few times, have woken up during the night and had to roll on the floor to stop the restlessness.

I started getting a mild form of akathisia on Seroquel @ 100 mg. Abilify was the worst. Got a mean case of it @ 5 mg.

Everyone is different. I am quite aware of that but APs don't agree with me. I have a stash of Seroquel in case I need it but it (dysphoric mania) would really have to be bad for me to start over again.

Just me.

Link to comment
Share on other sites

  • 4 years later...

I love Seroquel and what it has done for my moods. I was able to reduce my Abilify as a result. It has really helped me sleep too. However increasing doses is the probable cause of my CONSTANT left eye twitching. After reading these comments, I'm convinced this Seroquel is to blame. I will discuss this with my pharm but I feel as though, given the results otherwise, it was worth it for me.

Link to comment
Share on other sites

  • 3 months later...

Well, in terms of medical explanations, under usual circumstances, the annoying eye twitch would normally be caused by the not so serious factors as follows : -

# Stress

# Tiredness

# Eyestrain

# Caffeine

# Alcohol

# Dry eyes

# Nutritional imbalances

# Allergies Next, under such situations, such annoying symptoms would usually come and go within a very short period of time and certainly the conditions would get better and better from time to time especially when certain related treatments are sought and administered to deal with the symptom. However, under rare circumstances when the eye twitch symptom just get progressively and chronically and seriously unmitigated from bad to worse as well as seem to last permanently even when all sorts of related treatments are adminstered upon such illness to deal with it, such non-stop eye twitching symptom may then simply just manifest as one of the serious neuromuscular / neurological symptoms of # Tardive Dyskinesia (rapid involuntary uncontrollable eye blinking / eye twitching), which in most cases are caused by the neuromuscular / neurological side effects of certain medications and other neurological complications especially the ones caused by over-reliances of the mind-altering powerful tranquilizers of antipsychotics / neuroleptics. Whilst the underlying mechanism of such a disease is such that the normal functionings of the neurotransmitters chemical dopamine which co-ordinates the miscellaneous human body movements in this case are disturbed,antagonized and disrupted in this case resulting in one's loss of control of human body movements, and in this case, one's eye / eyelids organ. Related Information : http://www.bettervisionforums.com/forums/showthread.php?t=79 http://www.bettervisionforums.com/forums/showthread.php?t=2 http://silkwise.com/content/viewthread_thread,4243

Link to comment
Share on other sites

  • 1 year later...

I recently was put on Seroquel and when the dose was increased to 200mg daily (after about a week of being on the 100mg daily), within days I began to experience left eye twitching. My doctor swore up and down that there was no medical information that suggested that Seroquel could cause eye twitching. Of course I was thinking that it could cause AIM (Abnormal Involuntary Movements) or EPS (extrapyramidal side effects) or tardive dyskinesia, so I did not know what the heck my doctor (at the time) was thinking. I asked to go down on the medication after my doctor got all up my case about stopping the dose one night - can you believe it? So she dropped me to 100mg daily and it did not go away. So about 3 weeks after starting the medication, I went off it on my own. It is now about two weeks later and I am still having left eye twitching most of the day and it really sucks.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...